Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Dimension of metric spaces and Hilbert's problem 13


Author: Phillip A. Ostrand
Journal: Bull. Amer. Math. Soc. 71 (1965), 619-622
DOI: https://doi.org/10.1090/S0002-9904-1965-11363-5
MathSciNet review: 0177391
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. N. Kolmogorov, Representation of functions of many variables, Dokl. Akad. Nauk 114 (1957), 953-956; English transl., Amer. Math. Soc. Transl. (2) 17 (1961), 369-373. MR 124455
  • 2. V. I. Arnol'd, On functions of three variables, Dokl. Akad. Nauk 114 (1957), 679-681; English transl., Amer. Math. Soc. Transl. (2) 28 (1963), 51-54. MR 153797


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11363-5

American Mathematical Society